# SDR FDEA201506221954

- Difficulty date: June 22, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Part number: ACA7399501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION 665 & 765, X=47.5.  EXISTING REPAIR EVALUATED & FOUND DAMAGED.  DAMAGED SEAT TRACK R & R CARRIED OUT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1 EO 1-5100-7-5001 B5 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
